Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 3, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 7, 2016, 8:00 PM CST for Cooke County, Texas. It was in force for 45 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 7, 2016, 8:00 PM CST (02:00 UTC)
- Expired
- Mar 7, 2016, 8:45 PM CST
- In force
- 45 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Cooke County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 133 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 7, 8:11 PM CST | TSTM WND DMG | 6 Ese Gainesville, TX | BARN DESTROYED OFF FM 902 6-7 MILES EAST SOUTHEAST OF GAINESVILLE. |
| Mar 7, 8:18 PM CST | TSTM WND DMG | 2 Sw Woodbine, TX | POWER POLE DOWN IN THE 800 BLOCK OF CR 219 |
| Mar 7, 8:18 PM CST | TSTM WND DMG | Woodbine, TX | ROOF BLOWN OFF MOBILE HOME OFF CR 209 IN WOODBINE |
| Mar 7, 8:30 PM CST | TSTM WND DMG | 4 Nne Burns City, TX | BARNS PUSHED INTO ROAD, POWER POLES SNAPPED, & STRUCTURES DAMAGED IN THE LAKE KIOWA AREA (& ON FM 902) AND UP TO CALLSBURG |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 440 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 424 m²/s²
- 0-3 km storm-relative helicity
- 508 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.7
The text
As transmitted.
376
WUUS54 KFWD 080200
SVRFWD
TXC097-080245-
/O.NEW.KFWD.SV.W.0003.160308T0200Z-160308T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
800 PM CST MON MAR 7 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COOKE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 845 PM CST
* AT 759 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
LINDSAY...OR 10 MILES NORTHWEST OF SANGER...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...MUENSTER...LINDSAY...CALLISBURG...LAKE KIOWA...RAY ROBERTS
PARK JOHNSON BRANCH AND VALLEY VIEW.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 483 AND 503.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3342 9695 3343 9731 3363 9741 3378 9719
3376 9719 3372 9716 3372 9711 3374 9709
3380 9710 3381 9709 3382 9705 3384 9706
3384 9709 3385 9709 3386 9707 3384 9705
3384 9703 3389 9698 3392 9699 3395 9695
TIME...MOT...LOC 0159Z 248DEG 24KT 3349 9727
HAIL...1.25IN
WIND...60MPH
$$
JLDUNN1 follow-up statement
667
WWUS54 KFWD 080223
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
823 PM CST MON MAR 7 2016
TXC097-080245-
/O.CON.KFWD.SV.W.0003.000000T0000Z-160308T0245Z/
COOKE TX-
823 PM CST MON MAR 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CST
FOR EASTERN COOKE COUNTY...
AT 822 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE KIOWA...OR
NEAR GAINESVILLE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...CALLISBURG...LAKE KIOWA AND VALLEY VIEW.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 483 AND 501.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
PONDING OF WATER ON ROADWAYS OR MINOR FLOODING OF STREETS. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3343 9719 3368 9718 3372 9712 3372 9711
3374 9709 3380 9710 3381 9709 3382 9705
3384 9706 3384 9709 3385 9709 3386 9707
3384 9705 3384 9703 3389 9698 3392 9699
3395 9695 3342 9695
TIME...MOT...LOC 0222Z 248DEG 24KT 3355 9710
HAIL...1.00IN
WIND...60MPH
$$
JLDUNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 6:29 PM CST, 1 hour 31 minutes earlier.
Area forecast discussion, Mar 7, 6:29 PM CST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 629 PM CST MON MAR 7 2016 .AVIATION... AN AREA OF SHOWERS AND THUNDERSTORMS THAT WAS WEST OF A COMANCHE TO CLEBURNE TO SHERMAN AS OF 2330Z WILL CONTINUE TO MOVE NORTHEAST AT 40 MPH. SOME OF THIS ACTIVITY MAY SHIFT INTO THE METROPLEX TAF SITES THIS EVENING...THUS HAVE PLACED A TEMPO 3SM TSRA IN THE METROPLEX TAFS FOR THE 00-04Z PERIOD. THE MAIN AREA OF SHOWERS AND THUNDERSTORMS SHOULD SHIFT TO THE EAST OF THE FORECAST AREA LATE THIS EVENING...BUT SOME SHOWERS MAY LINGER. OUTSIDE OF THE RAIN...VFR CONDITIONS ARE EXPECTED THROUGH 04Z WITH MVFR CEILING EXPECTED TO PREVAIL FOR THE REST OF THE NIGHT. OTHER ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY AFTERNOON AND TUESDAY NIGHT. 58 && .PREV DISCUSSION... /ISSUED 352 PM CST MON MAR 7 2016/ THE FIRST OF SEVERAL DAYS OF SCATTERED SHOWERS AND THUNDERSTORMS IS UNDERWAY ACROSS NORTH AND CENTRAL TEXAS AS AN INITIAL BATCH OF HIGH THETA-E AIR HAS STREAMED NORTHWARD AND WEAK FORCING FOR ASCENT HAS OVERSPREAD THE SOUTHERN PLAINS. AT THE SURFACE...A DRYLINE IS POSITIONED ACROSS WEST TEXAS AND IT HAS MADE IT AS FAR EAST AS SWEETWATER BUT FURTHER EASTWARD PROGRESSION DOES NOT APPEAR LIKELY. VISIBLE SATELLITE IMAGERY SHOWS SOME CLEARING NOW APPROACHING OUR FAR WESTERN COUNTIES WHICH IS HELPING TO SHARPEN THE BAROCLINIC ZONE WHERE LOW LEVEL CONVERGENCE IS CURRENTLY MAXIMIZED. LATEST LOOK AT RAP SOUNDINGS ACROSS OUR WESTERN COUNTIES INDICATES THAT A SHARP CAPPING INVERSION HAS WEAKENED SUBSTANTIALLY OVER THE LAST FEW HOURS. THE LATEST 4KM NAM ALSO SHOWS AN ABRUPT WEAKENING OF THE CAP FOLLOWED BY A RAPID INTENSIFICATION OF THE ONGOING CONVECTION WEST OF INTERSTATE 35. GIVEN THAT WE WILL REMAIN IN A FAVORABLE AREA FOR CONTINUED LARGE SCALE FORCING FOR ASCENT...THINK THAT WE WILL SEE AN UPTICK IN INTENSITY AND COVERAGE OF THUNDERSTORMS TO OUR WEST THROUGH THE EVENING HOURS. LARGE HAIL WOULD REMAIN THE MAIN THREAT WITH ANY SEVERE STORMS THAT CAN DEVELOP. OVERNIGHT...ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WEST CENTRAL TEXAS AND MOVE NORTHEAST. MOST OF THIS ACTIVITY SHOULD MOVE ACROSS OUR NORTHWEST COUNTIES VERY LATE TONIGHT INTO TUESDAY MORNING. THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE ALTHOUGH IT COULD PUT DOWN ANOTHER BAND OF AROUND 1 INCH OF RAIN THROUGH EARLY MORNING TUESDAY. IN ALL...1 TO 2 INCHES OF RAIN COULD FALL TONIGHT IN AREAS MAINLY ALONG INTERSTATE 35W AND AREAS WEST. TUESDAY...IS OUR MAIN DAY IN QUESTION REGARDING THE FORECAST AS IT COULD VERY WELL BE MOSTLY QUIET OR RATHER ACTIVE. IT IS APPEARING MORE LIKELY THAT WE WILL HAVE A SIGNIFICANT LULL IN THE ACTIVITY DURING THE DAY TUESDAY...SO POPS WILL BE CONSIDERABLY LOWER. THE FIRST OF SEVERAL MAIN AREAS OF ASCENT PULLS OFF TO THE NORTHEAST AND DRIER AIR ALOFT DOES MOVE IN FROM THE WEST. AT THE SURFACE...A DRYLINE WILL ADVANCE INTO OUR WESTERN COUNTIES...WEST OF I-35. IT IS IMPORTANT TO NOTE THOUGH THAT THERE WILL BE A DEEP MOIST BOUNDARY LAYER IN PLACE EAST OF THE DRYLINE. FORECAST SOUNDINGS SUGGEST THAT A RATHER UNPERTURBED UNSTABLE AIRMASS WILL BE IN PLACE ACROSS MOST OF THE AREA. IT SHOULD ALSO BE VERY WEAKLY CAPPED. THIS SEEMS VERY FAVORABLE FOR A SIGNIFICANT SEVERE THREAT...ALTHOUGH WIND PROFILES BACK WEAKLY IN THE MID LEVELS LIKELY INDICATING SOME WEAK SUBSIDENCE IN THE WAKE OF THE EARLY MORNING ACTIVITY. IF THIS IS IN FACT THE CASE...THEN IT MAY BE A QUIET DAY...ALTHOUGH HUMID AND WARM. IF THE SUBSIDENCE DOES NOT EXIST AND WE HAVE ANY LIFT AT ALL...THEN SURFACE BASED CONVECTION COULD DEVELOP AND BECOME SEVERE WITH ALL MODES OF SEVERE WEATHER POSSIBLE. UNFORTUNATELY...WE WILL LIKELY HAVE TO WAIT TO SEE WHAT IMPACT THE OVERNIGHT CONVECTION HAS ON THE AIRMASS AND POSSIBLY ANY DATA FROM 12 OR 18Z SOUNDINGS TOMORROW CAN OFFER. FOR NOW...WE WILL SIDE WITH LOWER OVERALL POPS AND MONITOR THE THREAT CLOSELY. POPS WILL REMAIN HIGH IN A SMALL CORRIDOR ACROSS OUR FAR EASTERN COUNTIES WHERE WARM ADVECTION STREAMER SHOWERS ARE LIKELY TO CONTINUE. THE NEXT LARGE AREA OF LIFT OVERSPREADS THE AREA TUESDAY NIGHT INTO WEDNESDAY. THIS IS LIKELY THE TIME WHEN THE HIGHEST MOISTURE CONTENT WILL SURGE INTO THE REGION. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND OVERSPREAD NORTH AND CENTRAL TEXAS. THE HEAVIEST RAINFALL IS EXPECTED TO BE ALONG AND EAST OF INTERSTATE 35...WHERE 2 TO 4 INCHES OF RAIN WILL BE POSSIBLE DURING THE OVERNIGHT HOURS. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR OUR EASTERN COUNTIES...EAST OF THE METROPLEX FOR TUESDAY EVENING THROUGH WEDNESDAY. SOME AREAS IN THE FLOOD WATCH COULD SEE MORE THAN 4 INCHES OF RAIN. THE OVERALL SEVERE WEATHER THREAT SHOULD DIMINISH ON TUESDAY NIGHT...TRANSITIONING INTO A MORE SIGNIFICANT FLOODING THREAT. BEYOND WEDNESDAY...THE FORECAST BECOMES MORE UNCERTAIN AS DISCREPANCIES GROW REGARDING THE POSITION OF THE UPPER LOW. WE CAN SAY WITH CONFIDENCE THAT RAIN CHANCES WILL CONTINUE THROUGH THE END OF THE WEEK. TEMPERATURES ARE EXPECTED TO REMAIN NEAR OR SLIGHTLY ABOVE NORMAL MID TO LATE WEEK. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 66 75 60 68 57 / 80 50 100 60 50 WACO, TX 66 77 59 70 56 / 60 40 100 60 50 PARIS, TX 62 72 61 68 58 / 70 90 100 90 50 DENTON, TX 64 74 59 68 56 / 80 50 100 60 50 MCKINNEY, TX 65 74 60 67 56 / 80 50 100 70 50 DALLAS, TX 68 75 60 69 58 / 70 50 100 70 50 TERRELL, TX 67 75 60 69 58 / 60 60 100 80 50 CORSICANA, TX 65 76 61 69 58 / 50 50 100 70 50 TEMPLE, TX 66 78 59 70 56 / 60 40 100 50 50 MINERAL WELLS, TX 62 77 57 68 54 / 80 50 80 50 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON FOR TXZ095-105>107-121>123-135-146>148-160>162-174-175. && 58/82
Hazardous weather outlook, Mar 7, 3:48 PM CST, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 348 PM CST MON MAR 7 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 348 PM CST MON MAR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF NORTH AND CENTRAL TEXAS THIS EVENING. THE PRIMARY HAZARDS WILL BE SMALL HAIL AND CLOUD- TO-GROUND LIGHTNING. HOWEVER...SOME OF THESE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL. THE SEVERE THREAT WILL DIMINISH LATE THIS EVENING AND OVERNIGHT...AS THE ACTIVITY MOVES NORTHEAST OUT OF THE AREA...BUT THUNDERSTORMS WILL STILL BE POSSIBLE LATE TONIGHT INTO TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A COMPLEX OF THUNDERSTORMS MAY CLIP NORTHWESTERN PORTIONS OF NORTH TEXAS TUESDAY MORNING. SOME STRONG OR SEVERE THUNDERSTORMS MAY ACCOMPANY THE COMPLEX...BUT THE BULK OF THE SEVERE WEATHER SHOULD REMAIN NORTHWEST OF OUR AREA. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ELSEWHERE ACROSS NORTH AND CENTRAL TEXAS TUESDAY MORNING. SOME OF THESE STORMS COULD PRODUCE HAIL AND STRONG WINDS. A DRYLINE WILL SET UP ALONG A LINE FROM JACKSBORO...TO STEPHENVILLE...TO LAMPASAS TUESDAY AFTERNOON. SUPERCELL THUNDERSTORMS MAY DEVELOP ALONG THIS BOUNDARY AND MOVE NORTHEAST ACROSS NORTH AND CENTRAL TEXAS LATE TUESDAY AFTERNOON AND EVENING. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL... DAMAGING WINDS...AND TORNADOES. RAIN AND THUNDERSTORMS WILL INCREASE IN COVERAGE TUESDAY NIGHT. HEAVY RAIN AND FLASH FLOODING WILL BE THE PRIMARY CONCERNS WITH THE ACTIVITY INTO WEDNESDAY MORNING. THE GREATEST CONCERN FOR FLOODING WILL BE EAST OF THE I-35 CORRIDOR WHERE A FLASH FLOOD WATCH WILL BE IN EFFECT TUESDAY NIGHT AND WEDNESDAY. ALTHOUGH NO ADDITIONAL SEVERE WEATHER IS EXPECTED WEDNESDAY THROUGH FRIDAY...LOW CHANCES FOR THUNDERSTORMS WILL PERSIST. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING.
In the hours before
Local storm report, Mar 7, 7:21 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
721 PM CST MON MAR 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM FLASH FLOOD MINERAL WELLS 32.80N 98.10W
03/07/2016 PALO PINTO TX UNKNOWN
HIGH WATER RESCUES IN MINERAL WELLS AND SANTO.Local storm report, Mar 7, 7:32 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
732 PM CST MON MAR 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM FLASH FLOOD 2 NW SANTO 32.62N 98.24W
03/07/2016 PALO PINTO TX EMERGENCY MNGR
PALO PINTO CREEK ALONG FM 4 AND LAKEVIEW DR...HIGH WATER
RESCUE REPORTED
HERNANDEZSpecial weather statement, Mar 7, 7:41 PM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
741 PM CST MON MAR 7 2016
TXZ092-102-103-118-080245-
COOKE TX-WISE TX-TARRANT TX-DENTON TX-
741 PM CST MON MAR 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WISE...DENTON...TARRANT
AND SOUTHERN COOKE COUNTIES UNTIL 845 PM CST...
AT 740 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF MUENSTER
TO NEAR PECAN ACRES TO NEAR WILLOW PARK...AND MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FORT WORTH...ARLINGTON...PLANO...GRAND PRAIRIE...CARROLLTON...FRISCO...
DENTON...LEWISVILLE...FLOWER MOUND...EULESS...BEDFORD...GRAPEVINE...HALTOM
CITY...KELLER...COPPELL...HURST...THE COLONY...SOUTHLAKE...WATAUGA AND
COLLEYVILLE.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35 BETWEEN MILE MARKERS 468 AND 493.
INTERSTATE 35W BETWEEN MILE MARKERS 49 AND 85.
INTERSTATE 35E BETWEEN MILE MARKERS 446 AND 466.
INTERSTATE 30 BETWEEN MILE MARKERS 2 AND 31.
INTERSTATE 820 BETWEEN MILE MARKERS 3 AND 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3342 9694 3340 9684 3299 9684 3299 9703
3271 9704 3272 9755 3358 9747 3360 9694
TIME...MOT...LOC 0140Z 258DEG 25KT 3351 9733 3295 9745 3278 9767
JLDUNNLocal storm report, Mar 7, 7:49 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
749 PM CST MON MAR 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG WEATHERFORD 32.77N 97.80W
03/07/2016 PARKER TX PUBLIC
DAMAGE REPORTED 700 BLOCK OUR LANE. ROOF BLOWN OFF
HOUSE. TIME ESTIMATEDLocal storm report, Mar 7, 7:49 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED EVENT TIME
NATIONAL WEATHER SERVICE FORT WORTH TX
749 PM CST MON MAR 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG WEATHERFORD 32.77N 97.80W
03/07/2016 PARKER TX PUBLIC
DAMAGE REPORTED 700 BLOCK OUR LANE. ROOF BLOWN OFF
HOUSE. TIME ESTIMATED.Local storm report, Mar 7, 7:52 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
752 PM CST MON MAR 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HEAVY RAIN PARADISE 33.15N 97.65W
03/07/2016 E2.88 INCH WISE TX TRAINED SPOTTER
HEAVY RAIN MEASURED IN PARADISE BETWEEN 630 AND 720 PMThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 6:00 PM CST | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 47 min |
| Mar 7, 6:12 PM CST | Tornado Warning | FWD | Parker | 33 min |
| Mar 7, 6:33 PM CST | Flash Flood Warning | FWD | Palo Pinto, Parker | 117 min |
| Mar 7, 6:45 PM CST | Severe Thunderstorm Warning | FWD | Wise | 60 min |
| Mar 7, 6:58 PM CST | Areal Flood Advisory | FWD | Wise | 3 hr |
| Mar 7, 7:25 PM CST | Flash Flood Warning | FWD | Parker, Wise | 3 hr |
| Mar 7, 7:41 PM CST | Special Weather Statement | FWD | Denton, Tarrant | 64 min |
| Mar 7, 8:31 PM CST | Flash Flood Warning | FWD | Parker | 119 min |
| Mar 7, 8:34 PM CST | Areal Flood Warning | FWD | Palo Pinto | 9 hr |
| Mar 7, 8:43 PM CST | Special Weather Statement | FWD | Grayson | 47 min |
| Mar 7, 8:46 PM CST | Areal Flood Advisory | FWD | Cooke, Denton | 6 hr |
| Mar 7, 9:51 PM CST | Areal Flood Advisory | FWD | Grayson | 3 hr |
| Mar 7, 10:14 PM CST | River Flood Warning | FWD | Parker | 34 hr |
| Mar 7, 10:20 PM CST | Areal Flood Warning | FWD | Parker, Wise | 3 hr |
| Mar 7, 11:34 PM CST | River Flood Warning | FWD | Wise | 8 days |
| Mar 7, 11:34 PM CST | River Flood Warning | FWD | Denton | 5 days |
| Mar 8, 4:05 AM CST | Flash Flood Watch | FWD | Cooke, Denton, Grayson, Jack, Montague, Palo Pinto and 2 more | 8 hr |
| Mar 8, 5:03 AM CST | Special Weather Statement | FWD | Eastland, Stephens, Young | 57 min |
| Mar 8, 5:23 AM CST | Severe Thunderstorm Warning | FWD | Stephens | 52 min |
| Mar 8, 6:07 AM CST | Special Weather Statement | FWD | Young | 38 min |
| Mar 8, 6:21 AM CST | Special Weather Statement | FWD | Mills | 39 min |
| Mar 8, 6:26 AM CST | Special Weather Statement | FWD | Palo Pinto | 49 min |
| Mar 8, 6:32 AM CST | Special Weather Statement | FWD | Comanche, Erath | 58 min |
| Mar 8, 6:39 AM CST | Severe Thunderstorm Warning | FWD | Erath | 42 min |
| Mar 8, 6:59 AM CST | Flash Flood Warning | FWD | Jack, Palo Pinto, Parker | 3 hr |
| Mar 8, 7:12 AM CST | Special Weather Statement | FWD | Hood, Parker, Somervell, Wise | 63 min |
| Mar 8, 7:17 AM CST | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker, Somervell | 58 min |
| Mar 8, 7:25 AM CST | Severe Thunderstorm Warning | FWD | Wise | 50 min |
| Mar 8, 7:43 AM CST | Severe Thunderstorm Warning | FWD | Lampasas | 62 min |
| Mar 8, 7:46 AM CST | Tornado Warning | FWD | Hood, Johnson, Parker, Tarrant | 29 min |
| Mar 8, 7:50 AM CST | Severe Thunderstorm Warning | FWD | Johnson | 40 min |
| Mar 8, 7:56 AM CST | Tornado Warning | FWD | Lampasas | 49 min |
| Mar 8, 8:02 AM CST | Severe Thunderstorm Warning | FWD | Tarrant | 58 min |
| Mar 8, 8:26 AM CST | Tornado Warning | FWD | Coryell, Lampasas | 34 min |
| Mar 8, 8:27 AM CST | Severe Thunderstorm Warning | FWD | Denton | 63 min |
| Mar 8, 8:36 AM CST | Severe Thunderstorm Warning | FWD | Dallas | 54 min |
| Mar 8, 8:44 AM CST | River Flood Warning | FWD | Dallas | 12 days |
| Mar 8, 8:44 AM CST | River Flood Warning | FWD | Henderson, Navarro | 13 days |
| Mar 8, 8:51 AM CST | Severe Thunderstorm Warning | FWD | Collin | 54 min |
| Mar 8, 8:53 AM CST | River Flood Warning | FWD | Hunt | 64 hr |
| Mar 8, 8:53 AM CST | River Flood Warning | FWD | Hunt, Rockwall | 64 hr |
| Mar 8, 8:59 AM CST | Severe Thunderstorm Warning | FWD | Coryell | 38 min |
| Mar 8, 9:04 AM CST | River Flood Warning | FWD | Limestone | 3 days |
| Mar 8, 9:04 AM CST | River Flood Warning | FWD | Leon, Robertson | 7 days |
| Mar 8, 9:12 AM CST | Severe Thunderstorm Warning | FWD | Grayson | 52 min |
| Mar 8, 9:22 AM CST | Severe Thunderstorm Warning | FWD | Bell, Coryell | 53 min |
| Mar 8, 9:32 AM CST | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 58 min |
| Mar 8, 9:43 AM CST | Severe Thunderstorm Warning | FWD | Collin | 19 min |
| Mar 8, 10:18 AM CST | Severe Thunderstorm Warning | FWD | Lamar | 57 min |
| Mar 8, 10:20 AM CST | Areal Flood Advisory | FWD | Bell, Hill, McLennan | 3 hr |
| Mar 8, 10:35 AM CST | Areal Flood Advisory | FWD | Bosque | 3 hr |
| Mar 8, 10:42 AM CST | Special Weather Statement | FWD | Falls | 48 min |
| Mar 8, 10:56 AM CST | Areal Flood Advisory | FWD | Dallas, Ellis, Kaufman, Rockwall | 2 hr |
| Mar 8, 11:11 AM CST | Special Weather Statement | FWD | Limestone | 49 min |
| Mar 8, 11:17 AM CST | Special Weather Statement | FWD | Limestone | 43 min |
| Mar 8, 11:23 AM CST | Areal Flood Advisory | FWD | Falls | 112 min |
| Mar 8, 12:19 PM CST | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 56 min |
| Mar 8, 12:34 PM CST | Tornado Warning | FWD | Henderson | 26 min |
| Mar 8, 12:43 PM CST | Severe Thunderstorm Warning | FWD | Van Zandt | 47 min |
| Mar 8, 12:52 PM CST | Tornado Warning | FWD | Van Zandt | 38 min |
| Mar 8, 1:07 PM CST | Special Weather Statement | FWD | Lampasas | 38 min |
| Mar 8, 2:00 PM CST | River Flood Warning | FWD | Anderson, Freestone, Leon | 15 days |
| Mar 8, 2:00 PM CST | River Flood Warning | FWD | Collin | 57 hr |
| Mar 8, 2:00 PM CST | River Flood Warning | FWD | Navarro | 4 days |
| Mar 8, 2:23 PM CST | River Flood Warning | FWD | Hamilton | 17 hr |
| Mar 8, 4:32 PM CST | Severe Thunderstorm Warning | FWD | Hamilton, Lampasas, Mills | 47 min |
| Mar 8, 4:53 PM CST | Severe Thunderstorm Warning | FWD | Coryell, Hamilton | 67 min |
| Mar 8, 5:52 PM CST | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 34 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.